advertisement
Question
Posted by: Marinda | 2010/02/15

Pill problems

I will be 27 in April. I have been using the Pill since the age of 18. I started with Triphasil and have been on it for about 6 years. I started having breakthrough bleeding on it and that' s the reason why I stopped using it and started Minulette. I used Minulette for 2 years before I started getting breakthrough bleeding again. My GP put me onto Yasmin. I got breakthrough bleeding from the start. I went to my gynae in September and he did an examination and put me onto Progynova for two months. It went better with the bleeding, but since January it started again. What should I do? Why does this keep happening? Will it be difficult to conceive when we eventually want to start with a family?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Marinda
No, breakthrough bleeds won't affect your fertility. It is usually caused by hormonal fluctuations. One should however exclude other causes of irregular bleeding like ovarian cysts, lesions on the cervix etc, so one should get a proper full gyne examination with papsmear and sonar.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/15

Hallo Marinda
No, breakthrough bleeds won't affect your fertility. It is usually caused by hormonal fluctuations. One should however exclude other causes of irregular bleeding like ovarian cysts, lesions on the cervix etc, so one should get a proper full gyne examination with papsmear and sonar.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement